Sign changing bubble tower solutions in a slightly subcritical semilinear Dirichlet problem
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, p. 325-340
@article{AIHPC_2007__24_2_325_0,
     author = {Pistoia, Angela and Weth, Tobias},
     title = {Sign changing bubble tower solutions in a slightly subcritical semilinear Dirichlet problem},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {2},
     year = {2007},
     pages = {325-340},
     doi = {10.1016/j.anihpc.2006.03.002},
     mrnumber = {2310698},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_2_325_0}
}
Pistoia, Angela; Weth, Tobias. Sign changing bubble tower solutions in a slightly subcritical semilinear Dirichlet problem. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 2, pp. 325-340. doi : 10.1016/j.anihpc.2006.03.002. http://www.numdam.org/item/AIHPC_2007__24_2_325_0/

[1] Atkinson F.V., Brezis H., Peletier L.A., Solutions d'équations elliptiques avec exposant de Sobolev critique qui changent de signe, C. R. Acad. Sci. Paris 306 (1988) 711-714. | MR 944417 | Zbl 0696.35059

[2] Atkinson F.V., Brezis H., Peletier L.A., Nodal solutions of elliptic equations with critical Sobolev exponents, J. Differential Equations 85 (1990) 151-170. | MR 1052332 | Zbl 0702.35099

[3] Aubin T., Problèmes isoperimetriques et espaces de Sobolev, J. Differential Geom. 11 (1976) 573-598. | MR 448404 | Zbl 0371.46011

[4] Bahri A., Critical Points at Infinity in Some Variational Problems, Pitman Research Notes in Mathematics Series, vol. 182, Longman, 1989. | MR 1019828 | Zbl 0676.58021

[5] Bahri A., Coron J.M., On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math. 41 (3) (1988) 253-294. | MR 929280 | Zbl 0649.35033

[6] Bahri A., Li Y., Rey O., On a variational problem with lack of compactness: the topological effect of the critical points at infinity, Calc. Var. Partial Differential Equations 3 (1995) 67-93. | MR 1384837 | Zbl 0814.35032

[7] Bartsch T., Critical point theory on partially ordered Hilbert spaces, J. Funct. Anal. 186 (2001) 117-152. | MR 1863294 | Zbl 1211.58003 | Zbl pre01679364

[8] Bartsch T., Wang Z.-Q., On the existence of sign changing solutions for semilinear Dirichlet problems, Topol. Methods Nonlinear Anal. 7 (1996) 115-131. | MR 1422008 | Zbl 0903.58004

[9] Bartsch T., Weth T., A note on additional properties of sign changing solutions to superlinear elliptic equations, Topol. Methods Nonlinear Anal. 22 (2003) 1-14. | MR 2037264 | Zbl 1094.35041

[10] Bartsch T., Micheletti A.M., Pistoia A., On the existence and the profile of nodal solutions of elliptic equations involving critical growth, Calc. Var. Partial Differential Equations 26 (3) (2006) 265-282. | MR 2232205 | Zbl 1104.35009

[11] Ben Ayed M., El Mehdi K., Grossi M., Rey O., A nonexistence result of single peaked solutions to a supercritical nonlinear problem, Comm. Contemp. Math. 5 (2) (2003) 179-195. | MR 1966257 | Zbl 1066.35035

[12] Bianchi G., Egnell H., A note on the Sobolev inequality, J. Funct. Anal. 100 (1991) 18-24. | MR 1124290 | Zbl 0755.46014

[13] Brézis H., Peletier L.A., Asymptotics for elliptic equations involving critical growth, in: Partial Differential Equations and the Calculus of Variations, vol. I, Progr. Nonlinear Differential Equations Appl., vol. 1, Birkhäuser, Boston, MA, 1996, pp. 149-192. | MR 1034005 | Zbl 0685.35013

[14] Caffarelli L., Gidas B., Spruck J., Asymptotic symmetry and local behaviour of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math. 42 (1989) 271-297. | MR 982351 | Zbl 0702.35085

[15] Castro A., Clapp M., The effect of the domain topology on the number of minimal nodal solutions of an elliptic equation at critical growth in a symmetric domain, Nonlinearity 16 (2003) 579-590. | MR 1959099 | Zbl 1108.35054

[16] Castro A., Cossio J., Neuberger J.M., A sign-changing solution for a superlinear Dirichlet problem, Rocky Mountain J. Math. 27 (1997) 1041-1053. | MR 1627654 | Zbl 0907.35050

[17] Cerami G., Solimini S., Struwe M., Some existence results for superlinear elliptic boundary value problems involving critical exponents, J. Funct. Anal. 69 (1986) 298-306. | MR 867663 | Zbl 0614.35035

[18] Clapp M., Weth T., Multiple solutions for the Brezis-Nirenberg problem, Adv. Differential Equations 10 (4) (2005) 463-480. | Zbl pre05056156

[19] Clapp M., Weth T., Minimal nodal solutions of the pure critical exponent problem on a symmetric domain, Calc. Var. Partial Differential Equations 21 (1) (2004) 1-14. | MR 2078744 | Zbl 1097.35048

[20] Del Pino M., Dolbeault J., Musso M., “Bubble-tower” radial solutions in the slightly supercritical Brezis-Nirenberg problem, J. Differential Equations 193 (2) (2003) 280-306. | Zbl pre02002181

[21] Del Pino M., Dolbeault J., Musso M., The Brezis-Nirenberg problem near criticality in dimension 3, J. Math. Pures Appl. (9) 83 (12) (2004) 1405-1456. | Zbl 1130.35040

[22] Del Pino M., Felmer P., Musso M., Two-bubble solutions in the super-critical Bahri-Coron's problem, Calc. Var. Partial Differential Equations 16 (2003) 113-145. | Zbl pre01922405

[23] Del Pino M., Felmer P., Musso M., Multi-bubble solutions for slightly super-critical elliptic problems in domains with symmetries, Bull. London Math. Soc. 35 (2003) 513-521. | MR 1979006 | Zbl 1109.35334

[24] Del Pino M., Musso M., Pistoia A., Super-critical boundary bubbling in a semilinear Neumann problem, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (1) (2005) 45-82. | Numdam | MR 2114411 | Zbl 1130.35064

[25] Ding W.Y., On a conformally invariant elliptic equation on R N , Comm. Math. Phys. 107 (1986) 331-335. | MR 863646 | Zbl 0608.35017

[26] Flucher M., Wei J., Semilinear Dirichlet problem with nearly critical exponent, asymptotic location of hot spots, Manuscripta Math. 94 (1997) 337-346. | MR 1485441 | Zbl 0892.35061

[27] Fortunato D., Jannelli E., Infinitely many solutions for some nonlinear elliptic problems in symmetrical domains, Proc. Roy. Soc. Edinburgh 105 (1987) 205-213. | MR 890056 | Zbl 0676.35024

[28] Ge Y., Jing R., Pacard F., Bubble towers for supercritical semilinear elliptic equations, J. Funct. Anal. 221 (2) (2005) 251-302. | MR 2124865 | Zbl 1129.35379

[29] Han Z.C., Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent, Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991) 159-174. | Numdam | MR 1096602 | Zbl 0729.35014

[30] Hebey E., Vaugon M., Existence and multiplicity of nodal solutions for nonlinear elliptic equations with critical Sobolev growth, J. Funct. Anal. 119 (1994) 298-318. | MR 1261094 | Zbl 0798.35052

[31] Hirano N., Micheletti A.M., Pistoia A., Existence of changing-sign solutions for some critical problems on R N , Comm. Pure Appl. Anal. 4 (1) (2005) 143-164. | MR 2126282 | Zbl 1123.35019

[32] Kazdan J., Warner F.W., Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math. 28 (1975) 567-597. | MR 477445 | Zbl 0325.35038

[33] Li Y.Y., Prescribing scalar curvature on S n and related problems. I, J. Differential Equations 120 (2) (1995) 319-410. | MR 1347349 | Zbl 0827.53039

[34] Micheletti A.M., Pistoia A., On the effect of the domain geometry on the existence of sign changing solutions to elliptic problems with critical and supercritical growth, Nonlinearity 17 (3) (2004) 851-866. | MR 2057131 | Zbl 1102.35042

[35] Molle R., Passaseo D., Positive solutions for slightly super-critical elliptic equations in contractible domains, C. R. Math. Acad. Sci. Paris, Ser. I 335 (2002) 459-462. | MR 1937113 | Zbl 1010.35043

[36] Müller-Pfeiffer E., On the number of nodal domains for elliptic differential operators, J. London Math. Soc. (2) 31 (1985) 91-100. | MR 810566 | Zbl 0579.35063

[37] Musso M., Pistoia A., Multispike solutions for a nonlinear elliptic problem involving critical Sobolev exponent, Indiana Univ. Math. J. 5 (2002) 541-579. | MR 1911045 | Zbl 1074.35037

[38] A. Pistoia, O. Rey, Multiplicity of solutions to the supercritical Bahri-Coron's problem in pierced domains, Adv. Differential Equations, in press.

[39] Pohožaev S.I., On the eigenfunctions of the equation Δu+λfu=0, Dokl. Akad. Nauk SSSR 165 (1965) 36-39, (in Russian). | MR 192184 | Zbl 0141.30202

[40] Rey O., Blow-up points of solutions to elliptic equations with limiting nonlinearity, Differential Integral Equations 4 (1991) 1155-1167. | MR 1133750 | Zbl 0830.35043

[41] Rey O., The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal. 89 (1990) 1-52. | MR 1040954 | Zbl 0786.35059

[42] Rey O., Proof of two conjectures of H. Brezis and L.A. Peletier, Manuscripta Math. 65 (1989) 19-37. | MR 1006624 | Zbl 0708.35032

[43] Talenti G., Best constants in Sobolev inequality, Ann. Mat. Pura Appl. 110 (1976) 353-372. | MR 463908 | Zbl 0353.46018